Volume 3, Number 1
Previous Issue Next Issue

H. T. Banks, S. H. Hu & Z. R. Kenz

10.4208/aamm.10-m1030

J. Comp. Math., 3 (1985), pp. 1-7

Preview Full PDF 532 2000 Abstract

Quan-Sheng Xu & You-Lan Zhu

J. Comp. Math., 3 (1985), pp. 8-18

Preview Full PDF 497 2212 Abstract

Ji-Guang Sun

J. Comp. Math., 3 (1985), pp. 19-26

Preview Full PDF 502 2063 Abstract

Shou Hao

J. Comp. Math., 3 (1985), pp. 27-34.

Preview Full PDF 511 2058 Abstract

Qing-Yang Li

J. Comp. Math., 3 (1985), pp. 35-40

Preview Full PDF 519 2131 Abstract

Geng Sun

J. Comp. Math., 3 (1985), pp. 41-49

Preview Full PDF 522 2130 Abstract

Yu-Lin Zhou

J. Comp. Math., 3 (1985), pp. 50-71.

Preview Full PDF 524 2088 Abstract

Shao-Yun Huang & Cai-Jing Zhou

J. Comp. Math., 3 (1985), pp. 72-89

Preview Full PDF 505 2172 Abstract

Guan-Quan Zhang

J. Comp. Math., 3 (1985), pp. 90-96

Preview Full PDF 490 2165 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard